# SDR TRAX200600740

- Difficulty date: September 12, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 22,027 hours, 19,476 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH APU OPERATING THE APU DOOR WENT TO INHIBIT CLOSED.  THEN THERE WAS A SPIKE IN EGT WELL INTO THE RED WITH A STRONG BURNING SMELL.
